# SDR SWAA2019121639714

- Difficulty date: November 27, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 74,450 hours, 44,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO "Z" CHANNEL CORRODED BETWEEN BS. 500A TO BS. 500D, RBL 25. / R&R "Z" CHANNEL PER SRM & DWG.
